# SDR USAA061266

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 45,271 hours, 45,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND ENG I/B FLAP, 4 INCHES FROM O/B END OF FLAP AND 1 INCH FROM T/E ON RT SIDE.  REMOVE DAMAGED FILL WITH POTTING COMPOUND BMS 5-28, INSTALL EXTERNAL DOUBLER SRM 51-70-10, DEFECT SIZE: 1 X .50 INCH.
